# SDR 98ZZZX1082

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6948S
- Make and model: Cessna 150H
- Aircraft serial: 15067648
- Engine: Cont O200A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Part time: 2,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ASSY PRODUCING EXCESSIVE AMOUNTS OF METAL - MAIN OIL SCREEN.  METAL CONTENT EXCESSIVE STEEL-BRONZE AND ALUMINUM.  ENGINE RE-CHECK AFTER TWO ADDITIONAL GROUND RUNS.  EXCESSIVE METAL PRESENT AFTER EACH RUN.  CONTINENTAL ENGINE 0200A, 2,660.0 HRS TT.
